# SDR FDEA201710263047

- Difficulty date: October 26, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N115FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42713
- Aircraft time: 5,011 hours, 2,007 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: MS25306222
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER FLYING THIS AIRPLANE FOR A COUPLE DAYS IN A ROW, THE SOURSE OF BURNING RUBBER SMELL IS FROM THE RIGHT "RUNWAY TURNOFF" LIGHT. EACH TIME WE TURNED IT ON, WE GOT THE ODER. IT'S NOT THE RIGHT PACK.  (RIGHT) RUNWAY TURNOFF LIGHT INOP. R&R RT SIDE RUNWAY TURNOFF LIGHT PER AMM 33-42-03-4. NO ABNORMAL SMELLS DETECTED.  R&R RT RUNWAY LIGHT SWITCH PER SMP CHAPTER 20. PART NAME: SWITCH, MPN MS25306-222. ALSO COMPLIED WITH EA H-33340-T0336218, NO DAMAGE NOTED TO THE AREA OF INSPECTION AS CALLED OUT IN THE ABOVE MENTIONED EA.
